Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for shortness of breath that does not cause headache

Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 1398 Questions

default
Posted on Mon, 27 Mar 2017 in Lung and Chest disorders
Question: what inhaler medication can I take for short of breath that does not have side effect of headache? I am on albuterol inhaler.
doctor
Answered by Dr. Jnikolla 1 hour later
Brief Answer:
Give some more info please

Detailed Answer:
Hello and welcome in HCM.

I can understand your concern.
Can you give me somemore information about why are you taking albuterol are you smoking?
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Jnikolla 2 hours later
I have never smoked. I am short of breath and have had pneumonia twice in less than one year. I am taking 2puffs 4 times a day of albuterol inhaler. thank you. Please let me know if you need more. I have been coughing for 6 weeks.
doctor
Answered by Dr. Jnikolla 19 minutes later
Brief Answer:
Corticosteroids inhaler rarely can cause headache

Detailed Answer:
Hi again.

According to the data you explain you are taking albuterol due to recurrent pneumonia in the last year.
PFT test result you are going to do are very important because they will show to your doctor if you have to take any more albuterol or not.Or you should pass ti another inhaler treatment.
A Chest X Ray is needed to in your situation to see for other diseases of the lungs .
If you suffer from arterial hypertension you have to be careful with the antihypertensive treatment too.
There are other inhalers like corticosteroids that not usually have the headache as one of their side effects too.
But primarily you have to consult your doctor for this and if it is needed he will change your treatment.
Don't worry and take regular your medications.
Wish you a good health
Dr.Jolanda
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Recurrent pneumonia

doctor1 MD

My son is 16 months old. Since, March 2017, he has been in the hospital for breathing issues. His oxygen levels go low (Saturation is around 85) and this last for a week. He is being treating like asthma . However, this is brought on by an...

doctor1 MD

3 years ago i began to have drop attacks with no warning, no repercussion and no loss of consciousness . Pins and needles, limb weakness, numbness ensued coming and going. EMG indicated lack of response to some muscle/nerves nothing pursued. Told...

doctor1 MD

I have had pneumonia 3 times in the last 1 1/2 yrs, with the last 11 mo. ago. I have been caughing alot lately, loose clear phlem. Any reason to worry?

doctor1 MD

I am a 30 year old woman who has been getting frequent infections. In the last two years I have fought recurrent UTI with pyelonephritis, recurrent pneumonia, and most recently had Strep throat that did not respond to initial therapy. It got so bad that I felt like my upper airway was obstructed and I was (painfully) coughing up dark army green coloured phlegm. Now I have left flank pain which is associated with a decrease in urine output, change in colour to muggy yellow/brown with some discomfort. This happened just a couple of months ago for 3 weeks and the doctor prescribed cipro for a UTI eventhough she didn't really think I had a UTI. I did not take the drug until the pain became excruciating. It did not help. About a week later the pain got better suddenly on its own and the day after that I had Strep throat. It seems that I do not have a functional immune system. I have asthma and get migraine headaches during every period. I have recently been diagnosed with generalized anxiety disorder with panic episodes and have had major depressive disorder for about 10 years. Many people think that my frequent illness is hypochondria but I don't just THINK I'm sick, I AM sick as proven by numerous culture and sensitivity results and blood in my urine with my last episode of flank pain. Please help... Is there something really wrong with me or is it all in my head?

doctor1 MD

I really need an answer for my 6 year old he has had pneumonia 5 times already the last 2 months he has had it 3 times. How would I be able to get rid of it or are they just misdiagnosing it need your help in what I need to do before it turns into something more serious.

doctor1 MD

Hello, I have a family friend whom is currently at a Nursing home and on 150mg of Zoloft as well as Comoudin. I wanted to know if there was any interactions. Also I noticed the elimination half-life of Zoloft is 26 hrs. I have noticed that the friend seems to be as high as a kite... My question is 1, is this too high of a dose of Zoloft for an 86yr old man with HBP, on Coumadin, recent stroke patient, and recurrent pneumonia symptoms. 2, Does Zoloft have any effect on his BP meds and the Coumadin.